Longest Repeats with a Block of k Don't Cares - Archive ouverte HAL Access content directly
Journal Articles Theoretical Computer Science Year : 2006

Longest Repeats with a Block of k Don't Cares

Costas S. Iliopoulos
  • Function : Author
Manal Mohamed
  • Function : Author
Marie-France Sagot

Dates and versions

hal-00619567 , version 1 (06-09-2011)

Identifiers

Cite

Maxime Crochemore, Costas S. Iliopoulos, Manal Mohamed, Marie-France Sagot. Longest Repeats with a Block of k Don't Cares. Theoretical Computer Science, 2006, 362 (1-3), pp.248-254. ⟨10.1016/j.tcs.2006.06.029⟩. ⟨hal-00619567⟩
155 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More